# SDR PG92004F00004

- Difficulty date: January 8, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BEARING FAILED WITH ONLY 354 HOURS. (K)
